# SDR COMA9960596

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Aoa
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM CVG, THE RIGHT AOA CAUTION MESSAGE ACTIVAGED.  AIRCRAFT RETURNED TO THE FIELD.  CYCLED THE CIRCUIT BREAKER FOR THE RIGHT AIR DATA SENSING HEATER CONTROLLER.
